I used Monistat 1 (tioconazole) for a yeast infection (after spending weekend at a waterpark) and a few days later ended up with painful white sores. What are they?
Sores. Please see a doctor while the lesions are still present so an accurate diagnosis can be provided. It's important for the lesions to be evaluated asap so an accurate diagnosis can be rendered.
See a doctor. Although these sound as if they may be herpetic (genital herpes), they should be examined by a professional to be sure.
Have a yeast infection and I took Monistat 1 (tioconazole) and now I have a white bump under my clitoris it is non painful no is there pus coming out of it?
See an OB/GYN. Without being able to see this it is impossible to even make a guess as to what it may be. Show this to a doctor. Read more...
I recently purchased Monistat 1 (tioconazole) for a yeast infection that I developed while on an antibiotic and wanted to know is it safe to use while breastfeeding?
Yes it's safe. . Wash your hands to prevent getting nipple or areola areas cross contaminated risking passing it them to the baby's mouth. . Read more...